MAUDE Adverse Event Report: ASCENSION ORTHOPEDICS CADENCE TALAR DOME, SIZE 2, RIGHT; CADENCE TOTAL ANKLE SYSTEM

ASCENSION ORTHOPEDICS CADENCE TALAR DOME, SIZE 2, RIGHT; CADENCE TOTAL ANKLE SYSTEM
Model Number 10208102
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Osteolysis (2377)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
2 of 3 reports.Other mfg report numbers: 1651501-2021-00015, 1651501-2021-00017.Clinical study - (b)(6) clinical study had an adverse event report of ¿sclerosis of distal tibia¿ with the description of ¿per principal investigator: increased sclerosis of the distal tibia implant interference with some osteolysis noted on imagining.¿ ¿probably related¿ to the study device.No additional information is available.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h10.The cadence talar dome was not returned for evaluation therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, manufacturing records were reviewed and found no anomalies.The cause(s) of the difficulty reported by the customer could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
CADENCE TALAR DOME, SIZE 2, RIGHT
Common Device Name
CADENCE TOTAL ANKLE SYSTEM
Manufacturer (Section D)
ASCENSION ORTHOPEDICS
8700 cameron road #100
8700 cameron road #100
austin TX
MDR Report Key11942991
Report Number1651501-2021-00016
Device Sequence Number19156648
Product Code HSN
UDI-Device Identifier10381780239321
UDI-Public10381780239321
Combination Product (Y/N)N
PMA/510(K) Number
K151459
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Model Number10208102
Device Catalogue Number10208102
Device Lot NumberQJ0786
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/13/2021
Supplement Date Received by Manufacturer06/20/2021
Initial Report FDA Received Date06/04/2021
Supplement Report FDA Received Date07/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1